# SDR UIEA2021102202274

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"L ENG FUEL VALVE" EICAS AFTER ENGINE SHUTDOWN.( PERFORMED SPAR OPS CHECK SYSTEM, NO DEFECT NOTED AT THIS TIME AND ENGINE VALVE NO DEFECTS NOTED IAW AMM 28-22-01. )
